# SDR 08FDEA04913

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634363
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STATION 1050 FUSELAGE FRAME DAMAGED AT STR 26L.  REMOVED DAMAGE ON STA 1050 AT STR 26R. REF SRM 51-40-05 PG1 FABRICATED AND INSTALLED DOUBLER FOR FRAME. REF SRM 51-20-1 PG 1 SRM 51-30-02 PG 1-12 FABRICATED AND INSTALLED NEW END ATTACH ANGLE FOR INTERCOSTAL FWD OF 1050 AT STR 26L. REF.   SRM 51-40-02 PG 1-6 SRM 51-30-02 PG 1-6. THIS IS CLASSIFIED AS A MAJOR REPAIR.
